# SDR A6WA202406068763

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 39,461 hours, 38,526 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 860D10018
- Part serial: 514
- Condition: Faulted
- Location: Te Flap Sys
- Part time: 46,003 hours, 44,079 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RECEIVED FLAP FAIL CAUTION AT FL 230 IN CRUISE. COMPLETED AND COMPLETED WITH QRH BTMS READ 6,5,4,6 PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLMENT 98-018I BOX 12 FLAPS RESET PLACARDED AND PLACED ON MEL  ***** AIRCRAFT REMOVED FROM SERVICE  R & R FECU/ ADJUSTED BOTH BPSU POSTION. REMOVE PLACARD AND REMOVE FROM MEL.
